# SDR SWAA2024052979696

- Difficulty date: April 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Isolation Mount
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED INSOLATER MOUNT ON FWD ENTRY DOOR CUTOUT PANELS 3(EA) 2024-286532<[01] REPLACED INSOLATER MOUNT ON FWD ENTRY DOOR CUTOUT PANELS 3(EA) IAW B737-700 SRM 51-10-02-0G ITEM 9 AND B737-700 SRM 51-40-02.;[02] JOB COMPLETED
